# SDR 08FDEA04695

- Difficulty date: November 4, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB25103
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD L/E PANEL 516 HB IS CHAFED.   BLENDED AREA IAW SRM 57-00-01 VOL I, CHECKED LIMITS, FOUND TO BE OUT OF LIMITS, ORIG THICKNESS .090 BLEND LIMITS 20 PERCENT OR .072 WAS .067 IAW SRM 51-31- 01 VOL II FIG 1.  FABRICATED DOUBLER IAW SRM 57-00-01 VOL I FIG 4 PG 12.  ALODINED AND PRIMED IAW SRM 51-21-01 VOL II.  INSTALLED   DOUBLER IAW SRM 57-00-01 VOL I FIG 4 PG 12.
